X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (7927) 7927
Conference Proceeding (639) 639
Publication (515) 515
Magazine Article (79) 79
Book Chapter (67) 67
Dissertation (52) 52
Newspaper Article (39) 39
Book / eBook (15) 15
Paper (15) 15
Government Document (6) 6
Trade Publication Article (5) 5
Book Review (4) 4
Web Resource (3) 3
Painting (2) 2
Reference (1) 1
Report (1) 1
Technical Report (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
smoothness (5852) 5852
mathematics (2030) 2030
mathematics, applied (1435) 1435
mathematical analysis (1080) 1080
algorithms (1062) 1062
analysis (980) 980
mathematical models (785) 785
optimization (644) 644
glätte (623) 623
engineering, electrical & electronic (587) 587
approximation (576) 576
computer simulation (492) 492
mathematics, general (402) 402
convergence (386) 386
interpolation (359) 359
studies (359) 359
operators (340) 340
index medicus (329) 329
statistics & probability (328) 328
humans (309) 309
computer science (297) 297
modulus of smoothness (294) 294
computer science, artificial intelligence (293) 293
research (288) 288
polynomials (280) 280
images (273) 273
methods (265) 265
regularization (257) 257
computer science, software engineering (250) 250
numerical analysis (246) 246
mechanics (227) 227
applied mathematics (214) 214
mathematics, interdisciplinary applications (214) 214
usage (214) 214
models (211) 211
engineering (205) 205
regularity (204) 204
image processing (202) 202
stability (201) 201
computer science, interdisciplinary applications (184) 184
model (180) 180
continuity (178) 178
applications of mathematics (173) 173
physics, mathematical (172) 172
algorithm (171) 171
splines (168) 168
finite element method (161) 161
materials science, multidisciplinary (161) 161
simulation (160) 160
algebra (156) 156
physics (156) 156
accuracy (155) 155
theorems (153) 153
geometry (150) 150
male (150) 150
parameters (150) 150
statistics (150) 150
female (149) 149
partial differential equations (147) 147
spaces (146) 146
inequalities (142) 142
robustness (142) 142
convexity (141) 141
automation & control systems (140) 140
computer science, information systems (140) 140
computation (139) 139
equations (139) 139
construction (138) 138
noise (138) 138
computer science, theory & methods (137) 137
differential equations (136) 136
reconstruction (135) 135
signal processing (132) 132
image reconstruction (129) 129
classification (127) 127
decomposition (127) 127
mechanical engineering (127) 127
roughness (126) 126
engineering, multidisciplinary (125) 125
physics, applied (124) 124
smoothing (123) 123
density (122) 122
moduli of smoothness (121) 121
41a25 (120) 120
design (120) 120
smoothness index (120) 120
artificial intelligence (117) 117
derivatives (117) 117
manifolds (117) 117
regression (117) 117
shape (117) 117
theoretical, mathematical and computational physics (116) 116
robots (115) 115
surface roughness (115) 115
dynamics (114) 114
economic models (114) 114
deformation (113) 113
image segmentation (113) 113
segmentation (113) 113
machine learning (112) 112
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (8028) 8028
Chinese (372) 372
Japanese (156) 156
Korean (26) 26
German (24) 24
French (23) 23
Russian (8) 8
Spanish (7) 7
Portuguese (4) 4
Persian (3) 3
Croatian (2) 2
Czech (2) 2
Arabic (1) 1
Bulgarian (1) 1
Catalan (1) 1
Hungarian (1) 1
Indonesian (1) 1
Italian (1) 1
Lithuanian (1) 1
Polish (1) 1
Slovenian (1) 1
Ukrainian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Moscow University Mathematics Bulletin, ISSN 0027-1322, 03/2018, Volume 73, Issue 2, pp. 50 - 63
Journal Article
Xi Bei Shi Fan Da Xue Xue Bao. Zi Ran Ke Xue Ban = Journal of Northwest Normal University. Natural Science, ISSN 1001-988X, 01/2018, Issue 5
It is proved that for any convex function f∈C1,its Steiner symmetrization Sfis still convex function and Sf∈C1. 
Smoothness
Journal Article
by A C Eberhard and Y Luo and S Liu
Mathematical Programming, ISSN 0025-5610, 01/2018, pp. 1 - 42
Under the assumption of prox-regularity and the presence of a tilt stable local minimum we are able to show that a VU like decomposition gives rise to the... 
Decomposition | Smoothness
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 07/2014, Volume 104, pp. 21 - 39
The problem of testing hypothesis that a density function has no more than μ derivatives versus it has more than μ derivatives is considered. For a solution,... 
Wavelets | Smoothness parameter | Smoothness test | Besov spaces | Smoothness estimator | MATHEMATICS | MATHEMATICS, APPLIED | CONFIDENCE BANDS | Asymptotic properties | Mathematical analysis | Norms | Mathematical models | Derivatives | Smoothness | Density | Estimators
Journal Article
Applied Optics, ISSN 1559-128X, 05/2018, Volume 57, Issue 15, p. 4135
A novel shape reconstruction method based on zero-curl gradient field estimation is presented in this paper. Zero-curl field estimation makes the most of curl... 
Reconstruction | Computer simulation | Smoothness
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 05/2016, Volume 313, pp. 726 - 753
Journal Article
Computers & Fluids, ISSN 0045-7930, 06/2017, Volume 150, p. 1
In this note, we try to improve the numerical resolution around the discontinuous region by simply modifying the original smoothness indicator in WENO-JS... 
Mathematical analysis | Smoothness
Journal Article
Moscow University Mathematics Bulletin, ISSN 0027-1322, 05/2017, Volume 72, Issue 3, pp. 107 - 120
Journal Article
Review of economics and statistics, ISSN 0034-6535, 02/2012, Volume 94, Issue 1, pp. 88 - 99
This paper presents an alternative method to derive the limiting distribution of residual-based statistics. Our method does not impose an explicit assumption... 
Asymptotic smoothness
Journal Article
Computer Methods in Applied Mechanics and Engineering, ISSN 0045-7825, 04/2017, Volume 316, pp. 782 - 816
Journal Article
Proceedings of the forty-fifth annual ACM symposium on theory of computing, ISSN 0737-8017, 06/2013, pp. 211 - 220
We initiate the study of efficient mechanism design with guaranteed good properties even when players participate in multiple mechanisms simultaneously or... 
efficiency | smoothness | mechanism | composition | Composition | Mechanisms | Efficiency | Smoothness
Conference Proceeding
Journal of Computational Physics, ISSN 0021-9991, 2011, Volume 230, Issue 5, pp. 1766 - 1792
In [10], the authors have designed a new fifth order WENO finite-difference scheme by adding a higher order smoothness indicator which is obtained as a simple... 
WENO-Z | Weighted essentially non-oscillatory | Smoothness indicators | Nonlinear weights | EFFICIENT IMPLEMENTATION | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | RESOLUTION | PHYSICS, MATHEMATICAL | FLOW | Environmental law | Accuracy | Mathematical analysis | Nonlinearity | Mathematical models | Reflection | Indicators | Smoothness | Standards | Finite difference method
Journal Article
AIP Conference Proceedings, ISSN 0094-243X, 11/2019, Volume 2172, Issue 1
The paper presents Jackson inequality and the corresponding inverse inequality for the best algebraic approximation in terms of the generalized moduli of... 
Algebra | Approximation | Mathematical analysis | Smoothness
Journal Article
by Raja, M
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 07/2016, Volume 439, Issue 1, pp. 183 - 196
A Banach space X admits an equivalent strongly uniformly Gâteaux smooth norm if and only if it contains the dense range of a super weakly compact operator,... 
Strongly generated Banach space | Super weak compactness | Uniformly Gâteaux smoothness | MATHEMATICS | WEAKLY COMPACT-SETS | L-1 | MATHEMATICS, APPLIED | Uniformly Gateaux smoothness | SMOOTHNESS | UNIFORMLY CONVEXIFYING OPERATORS
Journal Article
Journal of Scientific Computing, ISSN 0885-7474, 06/2018, Volume 75, Issue 3, pp. 1808 - 1841
In this paper, we develop an improved third-order WENO-Z scheme. Firstly, a new reference smoothness indicator is derived by slightly modifying that of WENO-N3... 
Hyperbolic conservation laws | WENO schemes | High-resolution | Smoothness indicators | MATHEMATICS, APPLIED | SMOOTHNESS INDICATOR | RESOLUTION | ESSENTIALLY NONOSCILLATORY SCHEMES | HYPERBOLIC CONSERVATION-LAWS | FLOW | Environmental law | Methamphetamine
Journal Article
Computer Aided Geometric Design, ISSN 0167-8396, 08/2018, Volume 64, pp. 37 - 49
This paper is motivated by the geometry reconstruction process for aircraft engines. In order to improve the overall smoothness of the resulting spline... 
Norm-like functions | Spline surface fitting | Approximate [formula omitted] smoothness | smoothness | Approximate G | COMPUTER SCIENCE, SOFTWARE ENGINEERING | ITERATION | MATHEMATICS, APPLIED | Approximate G smoothness | APPROXIMATION | RECONSTRUCTION | CURVE
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 12/2017, Volume 19, Issue 6, p. 1650046
In this paper, we prove the global gradient estimates on the generalized Lebesgue spaces for weak solutions to elliptic quasilinear obstacle problems. It is... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.